Page 1 of 2 12 LastLast
Results 1 to 10 of 16

Thread: I just completely lost....

  1. #1
    Join Date
    Dec 2008
    Location
    Chelmsford, Essex, England
    Posts
    1,044
    Blog Entries
    1
    Thanks
    15
    Thanked 14 Times in 9 Posts

    Default I just completely lost....

    The plot!!

    My temper is seriously getting out of hand again!
    Could be because im now 2 months over due on my period...since stopping Pred my blood (warfarin levels) have been all over the place, i went for a blood test and got an urgent call the next day from the hospital to stop taking the warfarin for the day then cut the does by 1 1/2mg, im now on regular bloods every 2 weeks., im starting to wonder if the pred had anything to do with it?

    Anyway back to the topic......As some of you know my lupus starting flaring last week and i had all sorts of sleeping issues, even last night i had a nightmare....aint i a little old for all this? my emotions have been all over the place, sometimes i will sit there and laugh for no reason (which aint unusaul with me) but the crying over stupid things?? and now today i dont even know what triggered it off, my a screamed the house down, and the language that came out of my head? i remember the words i said and if i repeat them on here i think id get banned for 500 years!

    Im really trying to chill out here but things aint working, im getting out of the house this afternoon (only down the road) but the anxeity of walking down the road is mental PARA BIG time!

    Right ok il stop chatting now!

    ISDM
    xxx
    **The next or $ raised WILL be the cure for LUPUS**



    ☺☻If YoU gOt OcD aNd YoU kNoW iT....wAsH yA hAnDs☺☻

    ..♪♫**.❤.**☆.。.*✿♪♫**.❤.**☆.。 .*✿

  2. #2
    Join Date
    Jun 2006
    Location
    Virginia
    Posts
    509
    Thanks
    0
    Thanked 15 Times in 11 Posts

    Default

    How much prednisone are you on? Prednisone can cause mood swings. Just a thought.
    Diagnosed in 1990 at age 11.
    Trust in the Lord with all of your heart!

  3. #3
    Join Date
    Feb 2009
    Location
    essex, england
    Posts
    581
    Blog Entries
    1
    Thanks
    28
    Thanked 15 Times in 15 Posts

    Default

    big hugs hope this afternoon trip out helped a little!! xxxx

  4. #4
    Join Date
    Dec 2008
    Location
    Chelmsford, Essex, England
    Posts
    1,044
    Blog Entries
    1
    Thanks
    15
    Thanked 14 Times in 9 Posts

    Default

    Im not on the pred anymore my course stopped about 2 months ago now.

    Hey you my little bunny girl, thanx aint been yet but i plan on chilling to the core...hmm even might hava pint as ive not drank anything for 2 weeks....

    love
    ISDM
    xx
    **The next or $ raised WILL be the cure for LUPUS**



    ☺☻If YoU gOt OcD aNd YoU kNoW iT....wAsH yA hAnDs☺☻

    ..♪♫**.❤.**☆.。.*✿♪♫**.❤.**☆.。 .*✿

  5. #5
    Join Date
    May 2007
    Location
    Seattle, Washington, USA
    Posts
    3,002
    Thanks
    256
    Thanked 147 Times in 78 Posts

    Default

    ISDM...Could it be from your golden virginia rolly...lol

    XOXOluwa
    I have Lupus. So *^#@! what.

  6. #6
    Join Date
    Dec 2008
    Location
    Atlanta
    Posts
    3,115
    Blog Entries
    1
    Thanks
    27
    Thanked 80 Times in 69 Posts

    Default

    hi ISDM,

    i am so sorry that you are still out of sorts. I was hoping that you were out an about and feeling better.

    Do you take sleeping pills? I have tried many kinds but each one causes me nightmares....so i don't take them.

    I too am on warfarin, and am constantly having to change my dosage because blood is too thick, they can't get it thin enough, and are constantly calling me to change dosage. They are really concerned with blood clots. I don't really understand this either, but i am not on prednisone so i don't see where it is the problem.

    wish i could travel accross the big pond and sit with you until you feel better.
    Phyllis

    share a smile today

  7. #7
    Join Date
    Jan 2009
    Location
    Currently still in Weston Village, Runcorn, United Kindom
    Posts
    268
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    hugs....
    hope u get well soon...
    The worse the bad times are the more we appreciate the good things in life..

  8. #8
    Join Date
    Dec 2008
    Location
    UK
    Posts
    3,091
    Blog Entries
    59
    Thanks
    0
    Thanked 94 Times in 83 Posts

    Default hi

    Jane,

    On Monday call and get a check up,the doc will help you with this or even explain why its happening.Nightmares....no sorry think you get them no matter what the age.Ive always had them.Sometimes i wake up in a different room....bit scary....or sometimes i scaream so loud....i get in bed with me Mam....even now.
    Hope you feel better after you getting out this afternoon.Try not to worry about it too much as once you let the Doc know....i bet its one of your meds and hormones all over the place.Even missing a period can do strange things to your mind.Just take your time and dont think about it till Monday....if you can.And we are all here at a touch of a button.

    lots of love n many screams

    Amanda...nightmare queenxxxx
    I am still here,just been on new meds so unable to function like i used to.I will pop back,just know im thinking of you all and hoping you are keeping on keeping on.xxxxxxx

  9. #9
    Join Date
    Dec 2008
    Location
    Chelmsford, Essex, England
    Posts
    1,044
    Blog Entries
    1
    Thanks
    15
    Thanked 14 Times in 9 Posts

    Default

    LMFAO Oluwa........ure some sorta crank aint ya? lol!

    Angel...yeah im gonna call drs on monday to see whats going on, i really need to see the dr actually coz this lack of period is just weird!

    TJ...cheers and back atcha! x

    Mountain...me too hunni that would be nice and reasurring thankyou, i dint realise ure on them too, i may need to ask ya a few questions so il keep ya in mind, and ive wondered about sleeping pills dunno yet need to ask about any chill out remedies first hehe xx
    **The next or $ raised WILL be the cure for LUPUS**



    ☺☻If YoU gOt OcD aNd YoU kNoW iT....wAsH yA hAnDs☺☻

    ..♪♫**.❤.**☆.。.*✿♪♫**.❤.**☆.。 .*✿

  10. #10
    Join Date
    May 2009
    Location
    Portland, Oregon
    Posts
    14
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    ISDM,

    I hope you're feeling a little better this evening and that things improve real soon.

    It kinda sounds like the pred to me. With the late period, mood swings, nightmares. Been there before and it's often when my dosage has changed so it's quite possible that no longer being on it is having the same effect as it's working it's way out of your system? Tho I'm not sure how long it takes to clear out of the body.

    Hugs and take care of you.
    ~Andee

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •